The Riemann Hilbert problem for generalized Q-holomorphic functions


HIZLIYEL S., Cagliyan M.

TURKISH JOURNAL OF MATHEMATICS, vol.34, no.2, pp.167-180, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.3906/mat-0804-22
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.167-180

Abstract

In this work, the classical Riemann Hilbert boundary value problem is extended to generalized Q-holomorphic functions.